MathSciNet Relay Station
MathSciNet bibliographic data
MR2837086 47G30 (35S05 43A25 44A15 46E15 47B35)
Gröchenig, Karlheinz; Toft, Joachim Isomorphism properties of Toeplitz operators and pseudo-differential operators between modulation spaces. J. Anal. Math. 114 (2011), 255–283.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement